# SDR MASA200500707

- Difficulty date: August 8, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: BWT138001
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, A NOISE ATTENTUATOR DUCT WAS REPLACED THROUGH A FLEET CAMPAIGN DIRECTIVE (FCD).
